MAUDE Adverse Event Report: COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number CXI-2.6-18-150-P-NS-0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional product investigation and complaint record remediation were not performed.A limited investigation for this product/problem combination was performed as part of remediation evaluation, specifically a review of the complaint database for similar product/problem complaints.Six similar complaints found within the scope of (b)(4), including this one, were identified and compared.These six complaints do not share consistent commonalities; the individual investigations did not include material analysis of the components or returned particulate matter; and the returned devices were not retained.Patient factors were ruled out as a contributing element.No similar complaints were found in the database after may 2016.Refer to similar mdrs submitted as part of (b)(4): 1820334-2017-03405, 1820334-2017-03408, 1820334-2017-03843, 1820334-2017-03392, and 1820334-2017-03844.
 
Event or Problem Description
Approaches were gained from both the left femoral artery (fa) and left brachial artery (ba) to treat the occluded eia (external iliac artery).The lesion was severe and also severely tortuous.The cxi was inserted from the left ba combined with another manufacturer's sheath over a different manufacturer's wire guide.An unknown sheath was inserted from the left fa.The cxi was removed from the patient once and flushed.Subsequently, a green unknown powder-like substance came out from the inner lumen.The physician noticed that the coating of the wire guide was pulled away from the point where a torquer was attached, so the coating material might have been scraped.The device was changed with another sized cxi even though the procedure was reportedly finished unsuccessfully.There have been no adverse effects to the patient reported.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7006188
Report Number1820334-2017-03407
Device Sequence Number1496077
Product Code KRA
UDI-Device Identifier00827002500013
UDI-Public(01)00827002500013(17)151201(10)3919699
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXI-2.6-18-150-P-NS-0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1